Research Repository

Robust disturbance attenuation for discrete-time active fault tolerant control systems with uncertainties

Shi, Peng, Boukas, El-Kebir, Nguang, Sing Kiong and Guo, Xianping (2003) Robust disturbance attenuation for discrete-time active fault tolerant control systems with uncertainties. Optimal Control Applications and Methods, 24 (2). pp. 85-101. ISSN 0143-2087

Full text for this resource is not available from the Research Repository.


The problems of stochastic stability and stochastic disturbance attenuation for a class of linear discretetime systems are considered in this paper. The system under study is a state space model possessing two Markovian jump parameters: one is failure process and another is failure detection and isolation scheme. A controller is designed to guarantee the stochastic stability and a disturbance attenuation level. Robustness problems for the above system with norm-bounded parameter uncertainties are also investigated. It is shown that the uncertain system can be robustly stochastically stabilized and have a robust disturbance attenuation level for all admissible perturbations if a set of coupled Riccati inequalities has solutions. A numerical example is given to show the potential of the proposed technique. Copyright

Item Type: Article
Uncontrolled Keywords: ResPubID18912, fault tolerant control, Markovian jump system, parameter uncertainty, disturbance attenuation, robust and stochastic control
Subjects: Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Current > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Depositing User: VUIR
Date Deposited: 27 May 2011 00:19
Last Modified: 28 Jan 2015 04:21
ePrint Statistics: View download statistics for this item
Citations in Scopus: 79 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar